全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Erdal Karapınar , Salvador Romaguera , Pedro Tirado
来源:[J].Fixed Point Theory and Applications(IF 1.866), 2014, Vol.2014 (1), pp.1-15Springer
摘要:Abstract(#br)In this paper we prove the existence of a fixed point for multivalued maps satisfying a contraction condition in terms of Q -functions, and via Bianchini-Grandolfi gauge functions, for complete T 0 -quasipseudometric spaces. Our results extend, improve, and generaliz...
作者:Josefa Marín , Salvador Romaguera , Pedro Tirado
来源:[J].Fixed Point Theory and Applications(IF 1.866), 2011, Vol.2011 (1), pp.1-9Springer
摘要:Abstract(#br)We obtain versions of the Boyd and Wong fixed point theorem and of the Matkowski fixed point theorem for multivalued maps and w -distances on complete quasi-metric spaces. Our results generalize, in several directions, some well-known fixed point theorems.
作者:Seong-Hoon Cho , Jong-Sook Bae
来源:[J].Fixed Point Theory and Applications(IF 1.866), 2011, Vol.2011 (1), pp.1-7Springer
摘要:Abstract(#br)The aim of this article is to generalize a result which is obtained by Mizoguchi and Takahashi [J. Math. Anal. Appl. 141, 177-188 (1989)] to the case of cone metric spaces.(#br) MSC: 47H10; 54H25.
作者:Jean-Francois Couchouron , Radu Precup
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2002, Vol.2002 (04), pp.1DOAJ
摘要:We apply Monch type fixed point theorems for acyclic multivalued maps to the solvability of inclusions of Hammerstein type in Banach spaces. Our approach makes possible to unify and improve the existence theories for nonlinear evolution problems and abstract integral inclusions o...
作者:Jean-Francois Couchouron , Radu Precup
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2002, Vol.2002 (04), pp.1-21DOAJ
摘要:We apply Monch type fixed point theorems for acyclic multivalued maps to the solvability of inclusions of Hammerstein type in Banach spaces. Our approach makes possible to unify and improve the existence theories for nonlinear evolution problems and abstract integral inclusions o...
作者:Ishak Altun
来源:[J].Arabian Journal for Science and Engineering(IF 0.385), 2011, Vol.36 (8), pp.1471-1483Springer
摘要:Abstract(#br)In this paper, we present some fixed point theorems for multivalued maps satisfying generalized \({\varphi }\) -weak contractions on metric and ordered metric spaces.
作者:Aram Arutyunov , Boris Gelman , Valeri Obukhovskii
来源:[J].Journal of Fixed Point Theory and Applications(IF 0.762), 2015, Vol.17 (2), pp.331-340Springer
摘要:Abstract(#br)In this paper, we present a theorem on a coincidence point for a pair of h -upper semicontinuous multivalued maps with convex closed values in a finite-dimensional space. As applications we get propositions on the solvability of multivalued inequalities and fixed poi...
作者:Jan Andres
来源:[J].Computers and Mathematics with Applications(IF 2.069), 2012, Vol.64 (7), pp.2160-2165Elsevier
摘要:Abstract(#br)On the background of our earlier results concerning the coexistence of infinitely many periodic orbits, we present a new theorem dealing with a large class of one-dimensional multivalued maps with monotone margins and connected values. If a nontrivial ( n > 1 ) n -or...
作者:Fawzia Shaddad , Mohd Salmi Md Noorani , Saud M Alsulami
来源:[J].Journal of Inequalities and Applications(IF 0.822), 2014, Vol.2014 (1), pp.1-11Springer
摘要:Abstract(#br)The aim of this paper is to introduce a new type of multivalued operators similar to those of Ciric-Suzuki type. A common fixed point theorem for multivalued maps on metric spaces satisfying Ciric-Suzuki-type inequality is proved. Applications to certain functional e...
作者:Zuomao Yan , Xiumei Jia
来源:[J].Advances in Difference Equations(IF 0.76), 2015, Vol.2015 (1), pp.1-31Springer
摘要:... By using the nonlinear alternative of Leray-Schauder type for multivalued maps due to O’Regan and properties of the α -resolvent operator combined with approximation techniques, we derive a new set of sufficient conditions for the approximate controllability of fracti...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×